# SDR CA980908011

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug B-26C
- Engine: Pwa R280079
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER FIRE BOMBING CARRIED OUT, PILOT WAS ADVISED THAT THE NR 2 ENGINE WAS SMOKING, PRECAUTIONARY SHUTDOWN WAS CARRIED OUT.  POST-FLIGHT INSPECTION FOUND THE NR 5 CYLINDER WAS CRACKED AND LEAKING OIL. THE CYLINDER WAS REPLACED AND THE ENGINE TEST FLOWN SERVICEABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
